# SDR FDEA2019122643296

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B362600000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 232TG IS CRACKED FABRICATED NEW PANEL 232TG LOCATED AND DRILLED HOLES INSTALLED INSERTS AND   APPLIED EDGE POTTING RESTORED FINISH PART MARKED IAW A300-600 SRZ 25-005 REV.   R, AMM 51-75-10, GMM 07-0-1000
